Modular Forms and Second Order Ordinary Differential Equations: Applications to Vertex Operator Algebras

Masanobu Kaneko, Kiyokazu Nagatomo, Yuichi Sakai

    Research output: Contribution to journalArticlepeer-review

    21 Citations (Scopus)

    Abstract

    We study the relation between the Kaneko-Zagier equation and the Mathur-Mukhi-Sen classification, and extend it to the case of solutions with logarithmic terms, which correspond to pseudo-characters of non-rational vertex operator algebras. As an application, we prove a non-existence theorem of rational vertex operator algebras.

    Original languageEnglish
    Pages (from-to)439-453
    Number of pages15
    JournalLetters in Mathematical Physics
    Volume103
    Issue number4
    DOIs
    Publication statusPublished - Apr 2013

    All Science Journal Classification (ASJC) codes

    • Statistical and Nonlinear Physics
    • Mathematical Physics

    Fingerprint

    Dive into the research topics of 'Modular Forms and Second Order Ordinary Differential Equations: Applications to Vertex Operator Algebras'. Together they form a unique fingerprint.

    Cite this